# SDR SIMA20181212004

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 44,560 hours, 40,310 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002A
- Part serial: 99493
- Condition: Failed
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEN1-4 OFF BUS EICAS MESSAGE DISPLAYED INTERMITTENTLY THEN RETURNED TO GEN 1 OFF BUS WHICH IS NORMAL CONDITION DUE TO CURRENT MEL. REMOVED AND REPLACED NR 4 GCU IAW AMM 24-31-02. OPS CHECK GOOD.
